Im a pre T FtoM transexual in my past ive had a stroke and DVT one of the things my gender doc said that T can thicken blood and that i will proberbly be better taking T gel im on medication to thin my blood im worried in case it thickens my blood too much..yet i want my body to match the man i am inside. Any advice i would be greatfull..Ross
It sounds like you've got more to consider than most when it comes to your transition. We're not medical experts here at OutLife so unfortunately we're unable to give out advice about medications or tell someone what is or isn't safe for them.
If you're already in conversation with your doctor, presumably one from a gender identity service, they are best placed to inform you about the risks of any drugs or hormones you may take, and how to take them. If you're worried about your blood, then it's best to go back to them and consult again. Maybe it would put your mind at east to have a little reassurance?
It must be terribly frustrating to not be able to move as fast as you want to in your transition. If at any point you're looking for someone to talk to, then can I recommend calling Mindline Trans+? It's a trans-dedicated helpline that is there to listen to trans people who need to talk. You can call them on 0300 330 5468 on Mondays & Fridays, 8pm-midnight.
Sorry I wish we could be more helpful. Do keep checking in to let us know how you're getting along.